# SDR WX0A2025072332509

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 53,917 hours, 31,119 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) HIGH PITCH NONSTOP HISSING SOUND IN MID-CABIN BETWEEN ROWS 14 AND 18 AIRCRAFT LEFT. LOUDER IN CRUISE FLIGHT AND THEN SLOWLY GETTING QUIETER DURING DESCEND. DP AND CABIN VIS WERE NORMAL.  / FOUND SEAL OF AFT LH OVERWING HATCH TORN. REMOVED AND REPLACED SEAL OF AFT LEFT OVERWING HATCH REF AMM 25-21-18-960-003-A. "
